Russian version English version
Volume 1   Issue 1   Year 2006
Autowave processes

El'kin Yu.E.

Institute of Mathematical Problems of Biology, Russian Academy of Sciences


Abstract. The article describes in popular manner the basic concepts of the theory of autowaves. A review of the literature on certain mathematical methods of  autowaves investigation is given . The article expands the previously published review.


Table of Contents Original Article
Math. Biol. Bioinf.
doi: 10.17537/2006.1.27
published in Russian

Abstract (rus.)
Abstract (eng.)
Full text (rus., pdf)


  Copyright IMPB RAS © 2005-2024